# SDR IPXA10159935

- Difficulty date: April 12, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, DEFERRED ITEM D422787 MAIN DECK CARGO COMPT.  RIGID BARRIER AFT REPAIR.  REPAIRED MAIN DECK CARGO COMPT.  RIGID BARRIER REF EO A300-5310-37297-B AND EA 300-5310-01-A2263 REV I/R.
